# SDR AU000908

- Difficulty date: July 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Duct
- Part number: 311178001
- Condition: Cracked
- Location: Turbine Section
- Part time: 2,620 cycles
- Component: Turbine Section, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURBINE DUCT ASSEMBLY CRACKED LONGITUDINALLY WITH A SECTION BROKEN OUT. SUBMITTER SUSPECTED CAUSED BY VIBRATION DUE TO WORN SPLINE ON PROPELLER REDUCTION GEARBOX HOUSING ASSEMBLY PN 3044254-01.  (X)
